A sharp LP-Bernstein inequality on finitely many intervals

Totik, Vilmos and Varga, Tamás: A sharp LP-Bernstein inequality on finitely many intervals. In: Acta scientiarum mathematicarum, (79) 3-4. pp. 401-421. (2013)

[img] Cikk, tanulmány, mű
math_079_numb_003_004_401-421.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Heading title: Analysis
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 401-421
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika, Matematika
Additional Information: Bibliogr.: p. 420-421.
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/32902

Actions (login required)

View Item View Item